# SDR SWAA2015070941613

- Difficulty date: July 5, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 58,301 hours, 33,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW MT.
